# SDR SIMA20150128004

- Difficulty date: January 28, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 27,753 hours, 24,761 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG TR LOWER DOOR SKIN HAS A CRACK AROUND A RIVET AT THE OTBD CORNER.  REPAIRED IAW SRM 54-30-01 FIGURE 207.
